# SDR CALA2017112604216

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 71,302 hours, 8,411 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR4
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

3L LAV SMOKE ALARM ACTIVATED, NO INDICATION OF SMOKE OR FIRE. ACP VISUAL AND ALL TEST PER AMM 26-13-00. 3L SMOKE ALARM OK NO FAULTS DETECTED, INSPECTED SMOKE DETECTOR NO ISSUES FOUND AND INSP FLUSH MOTOR AND LIGHTING SYS NO FAULTS FOUND. ALSO NO SMELL OF SMOKE IN OR AROUND LAV 3L. SUSPECT FALSE INDICATION.
